MathSciNet Relay Station
MathSciNet bibliographic data
MR1346206 20G20 (17A35 20D06 22E10)
Griess, Robert L., Jr. Basic conjugacy theorems for $G_2$. Invent. Math. 121 (1995), no. 2, 257–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement